# SDR CA981001015

- Difficulty date: September 18, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 2430 · DC Generating System
- Part: Wire
- Condition: Chafed
- Location: Dc Generator
- Part time: 16 hours
- Component: 601R577961PC
- Stage of operation: CR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: H

## Discrepancy

(CAN) DUE TO A WIRE CHAFING ON THE FIREWALL IN THE RIGHT HAND PYLON, A SHORT CIRCUIT OCCURRED DURING TEST FLIGHT.  GENERATOR REMAINED OFF-LINE.
